# SDR EE4Y2025050822267

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,562 hours, 21,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE REPAIR NON ROUTINE 2-26 , DUE MISHANDLING THE CUT OUT WAS PERFORMED IN THE INCORRECT FR 68 SIDE.THE FLANGE CUT OUT WAS PERFORMED IN THE FR 68 LH SIDE STOP FITTING # 1. PERFORMED PERMANENT REPAIR AT FR 68 LH SIDE DOOR STOP FITTING # 1 IAW COOPESA # COO-EO - 2025-22208-R01.DOCUMENTED AND APPROVED AND SUBMITTED ON REPAIR AND DESIGN APPROVAL RDAF REF AND ISSUE 81579904/004/2025 ISSUE A  APPROVED BY ALLEGIANT UNDER ERO # A32X-STR.53ERO-00269-R00.THIS REPAIR IAS DOCUMENTED UNDER COOPESA JOB A1Q113 ITEM 997-1.
